MAUDE Adverse Event Report: ARTHREX, INC. ACP KIT SERIES II; SYRINGE, PISTON

ARTHREX, INC. ACP KIT SERIES II; SYRINGE, PISTON
Model Number ACP KIT SERIES II
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 07/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
The patient has provided the following information: patient had undergone a left foot osteotomy metatarsal/left weil plantar plate repair on (b)(6) 2017.During the procedure, an arthrex acp injection system (acp kit series ii, abs-10012, lot 616565204, qty 2) was utilized and 2 arthrex quick fix screws were implanted (ar-8930-11, lot 10111019).The following arthrex products were also use: ar-13930ds (lot 703771055) meniscal viper repair kit and ar-8690ds (lot 10091584, qty 2) implant system, cpr mini scorpion dx.After the local anesthetic wore off his left foot felt like it was asleep and the feeling radiated to just above the ankle bone.Feeling has not gone away since the surgery.Condition does not impact any activity, except it feels strange, often a dead feeling and cold.Only exception to functionality is patient's balance while standing on his left foot only is slightly worse than then standing on his right foot.Patient had reached out to the surgeon in early 2019 but chose to follow up with his local physician who referred him for review by a neurologist.Emg exam was conducted and mri's were performed on the left knee and ankle.Patient recap of testing results: emg shows left leg nerves normal above the left knee but not below.Right leg normal.No neuropathy.Mri of left knee showed some issues but likely due to patient age ((b)(6)).Mri of left foot edema caused by nerves not functioning correctly.Patient states his primary care physician concludes that something happened during surgery that somehow damaged nerves which have not repaired themselves and that likely they will not repair themselves since it is now over two years post-surgery.Patient's physician recommended no further action other than to monitor the condition.

Brand Name
ACP KIT SERIES II
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9580149
Report Number1220246-2020-01568
Device Sequence Number546371
Product Code FMF
UDI-Device Identifier00888867001831
UDI-Public00888867001831
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACP KIT SERIES II
Device Catalogue NumberABS-10012
Device Lot Number616565204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2019
Initial Report FDA Received Date01/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR